JournalszaaVol. 29, No. 4pp. 451–467

Layer Profiles of Solutions to Elliptic Problems under Parameter-Dependent Boundary Conditions

  • Jorge García-Melián

    Universidad de La Laguna, La Laguna, Tenerife, Spain
  • Julio D. Rossi

    Universidad de Buenos Aires, Argentina
  • José C. Sabina de Lis

    Universidad de La Laguna, La Laguna, Tenerife, Spain
Layer Profiles of Solutions to Elliptic Problems under Parameter-Dependent Boundary Conditions cover
Download PDF

Abstract

We consider the unique positive solution to the equation Δ_u_ = ur in Ω, where r > 1 and Ω is a smooth bounded domain of ℝ_N_, under one of the boundary conditions u = λ, ∂u/∂ν = λ, ∂u/∂ν = λ_u_ or ∂u/∂ν = λ_u_ – uq on ∂Ω, q > 1. The main interest is determining the exact layer behavior of this solution near ∂Ω in terms of the parameter  λ as λ → ∞. Our analysis is completed with the study of the same type of problems involving the p-Laplacian operator.

Cite this article

Jorge García-Melián, Julio D. Rossi, José C. Sabina de Lis, Layer Profiles of Solutions to Elliptic Problems under Parameter-Dependent Boundary Conditions. Z. Anal. Anwend. 29 (2010), no. 4, pp. 451–467

DOI 10.4171/ZAA/1418